# SDR C77A2020011400008

- Difficulty date: January 13, 2020
- Submitted: January 14, 2020
- Operation: Air carrier
- Aircraft: N622CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000219
- Aircraft time: 31,550 hours, 19,537 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fwd  Cargo
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THIS EO PROVIDES INSTRUCTIONS TO COMPLY WITH PART I OF SB 170-53-0118, WHICH ACCOMPLISHES A MODIFICATION ON THE FORWARD CARGO DOOR SURROUNDING STRUCTURE. THIS MODIFICATION CONSISTS OF APPLYING CIC TO FASTENERS AND SURROUNDING STRUCTURE, APPLYING POLYURETHANE PROTECTIVE TAPE ON THE DOUBLERS AND SUPPORTS OF THE FORWARD CARGO DOOR, AND APPLYING FAYING AND FILLET SEALANT AROUND THE CLOSING PLATE AND SURROUNDING STRUCTURE. THESE MODIFICATIONS ARE TO PREVENT CORROSION OF THE SURROUNDING STRUCTURE PARTS OF THE FORWARD AND AFT CARGO DOORS. COMPASS ENGINEERING HAS CLASSIFIED THIS MODIFICATION AS A MINOR ALTERATION. THE ACCOMPLISHMENT INSTRUCTIONS OF THIS EO WERE DERIVED FROM EMBRAER SERVICE BULLETIN 170-53-0118; THEREFORE, A COPY OF THIS SB IS NOT NEEDED TO ACCOMPLISH THIS EO.
